A 22-year-old male asked:
Disclaimer

What would happen if i took 40,000mg of Tylenol (acetaminophen) at once, in details?

1 doctor answer
Dr. Philip Miller
46 years experience in Family Medicine
??correct dose?: 4,000 mg is the maximum dose of Tylenol: 40, 000 will kill you or cause major kidney failure.
Answered on Jul 10, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. W. james Chon
24 years experience in Nephrology and Dialysis
Not a good idea: A large dose of acetaminophen (Tylenol) can be detrimental to your health. A daily maximum dose of tylenol is 4000 mg but acetaminophen toxicity can ... Read More
A 55-year-old member asked:
Dr. Alvin Stein
59 years experience in Pain Management
Nothing one time: Probably nothing if taken one time , but bad to repeat it as you can cause liver disease.
1
1 thank
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Way too high: A single dose of 10, 000 mg may be lethal for some people. Tylenol (acetaminophen) overdose is a major cause for liver failure and the symptoms can i ... Read More
A member asked:
Dr. Kathy Robinson
31 years experience in Family Medicine
Yes: You need to be worried about why you did this. You seem to know that tylenol (acetaminophen) can be harmful. Were you trying to hurt yourself? What wa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month